Ask an expert
Question

07 Dec 2004

sharp abdominal pain after starting pill last month
I started taking the pill (Yasmin) last month and two days ago started sever cramping in my upper belly. It has now moved to my lower right belly and it hurts to move and cough. I also have a stiff neck....are these things related and when do I stop taking pain medication and go to doctor?
Answer 300 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Natalie, I doubt that it is due to the Yasmin®. If it hasn’t cleared up by the time you receive this reply, the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote